# SDR UIEA2021052001159

- Difficulty date: May 20, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 83,622 hours, 18,339 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MXP1473
- Part serial: S10779
- Condition: Inoperative
- Location: Captain'S
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S 02 MASK WILL NOT INFLATE, NOR FLOW ANY OXYGEN TO THE MASK. IT IS COMPLETELY DEAD. SWAPPED O2 STOWAGE MASK BOXES FROM FIRST OBSERVER'S TO CAPT'S. DEFERRED FIRST OBSERVER'S SEAT.( REMOVED AND REPLACED CAPT'S O2 MASK PER AMM 35-11-51. NO HELP, REPLACED OLD CAPT O2 MASK PER AMM 35-11-51. SWAPPED CAPT O2 STOWAGE BOX WITH OBSERVERS #1 O2 STOWAGE BOX PER AMM 35-11-51. OPS CHECK NORMAL, LEAK CHECK GOOD.   DEFERRED FIRST OBSERVER'S SEAT DUE TO O2 STOWAGE BOX INOP PER MEL 25-11-02-01A, DMI  147274,   CAT A. DUE DATE: 22MAY. DISP: BA @ 20:46Z.   RIV MX, 21MAY, LP 1485750, ITEM M7: REMOVED CAPT 02 STOWAGE BOX AND INSTALLED INTO ORIGINAL POS AT FRST OBS, IAW AMM 35-11-51. OPS CHECK NORMAL, LEAK CHECK GOOD, INSTALLED NEW O2 STOWAGE BOX IN CAPT POSITION, OPS NORMAL, LEAK CHECK GOOD IAW AMM 35-11-51. THIS CLEARS MDDR 147274, PLACARD REMOVED. DIS- GTC 1842Z )
